| Catalog Number |
151650612 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); No Code Available (3191)
| Date of Event |
10/22/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
On (b)(6) 2016, the patient underwent total right knee arthroplasty due to end-stage osteoarthritis.The patella was resurfaced.The surgeon reported no intraoperative complications.The patient was implanted with depuy knee system and depuy bone cement x 2.On (b)(6) 2018 the patient underwent a right knee revision due to loosening of the tibial component, ligamentous laxity, and pain.The surgeon reported the tibial component was grossly unstable and there was no cement on the component.The femoral and patellar components were not revised.The patient was implanted with depuy knee components and depuy bone cement.There were no complications reported.Doi: (b)(6) 2016; dor: (b)(6) 2018 (rt knee).
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = > no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.